# SDR REXA2022081600653

- Difficulty date: August 5, 2023
- Submitted: August 16, 2023
- Operation: Air carrier
- Aircraft: N186GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15165
- Aircraft time: 20,313 hours, 16,335 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: CC670103382
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH MLG, UNDER BLOW OUT PANEL 642BZ, BRACKET CORRODED REMOVED UNSERVICEABLE RH MLG BLOW OUT PANEL 642BZ BRACKET (P/N: CC670-10338-2) IAW CRJ-900 SRM 51-42-21-001-001-A01. INSTALLED NEW RH MLG BLOW OUT PANEL 642BZ BRACKET (P/N: CC670-10338-2) IAW CRJ-900 SRM 51-42-21-001-001-A01.
